# SDR 96ZZZM688

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Slat Actuator
- Part number: 1U109592
- Condition: Failed
- Location: Nr 1 Le Slat
- Component: Ronson, 10605597
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN FROM FLIGHT, AFTER TAKEOFF AT FLL, NR 1 LE SLAT WOULD NOT RETRACT.  CYCLED FLAPS, NO HELP.  RETURNED TO FLL.  REPLACED THE NR 1 SLAT ACTUATOR IAW MM 27-81-32.  OPERATIONAL CHECK GOOD.
